TITLE

Electromagnetic Scattering by Isoparametric Elements of Higher Order

AUTHOR(S)
Weggler, Lucy; van Tonder, Johannes J.; Jakobus, Ulrich
PUB. DATE
July 2014
SOURCE
Computational Methods in Applied Mathematics;2014, Vol. 14 Issue 3, p411
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
100858019

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics